# SDR CA071003020

- Difficulty date: September 30, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 6,454 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Failed
- Location: Extinguisher
- Part time: 9,918 hours
- Component: Extinguisher
- Component part number: 898052
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON SEPTEMBER 30, 2007 THE FLIGHT CREW REPORTED THAT THE PORTABLE FLIGHT DECK FIRE EXTINGUISHER PARTIALLY DISCHARGED DURING CRUISE ON A/C 803. THE FIRE EXTINGUISHER WAS REPLACED WITH NO FURTHER ACTION REQUIRED.
